# SDR 2008UALA02932

- Difficulty date: May 21, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 38,611 hours, 4,619 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP AT SEAT 1J FWD LIGHT ASSY.  REPLACED LIGHT ASSY, OPS CHECKS NORMAL.
